MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550325-28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Myocardial Infarction (1969); Thrombosis (2100); Dizziness (2194); Stenosis (2263); Prolapse (2475)
Date of Event 12/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of myocardial infarction, stenosis, thrombosis and hypotension are listed in the xience sierra everolimus eluting coronary stent systems instructions for use, as a known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
Patient id (b)(6).It was reported that on (b)(6) 2019, the patient underwent a coronary stenting procedure to treat a lesion in the proximal right coronary artery (rca).A 3.25 x 28 mm xience sierra stent was implanted without issue.On (b)(6) 2020, the patient presented to the emergency room with lightheadedness and stated they had been feeling weak and lightheaded since the stenting procedure.Additionally, blood pressure was low and cardiac enzymes were elevated.Myocardial infarction was diagnosed.Medications were administered.Cardiology was consulted and angiography was performed, revealing severe in-stent restenosis and thrombosis.Intravenous ultrasound (ivus) noted prolapsed calcific plaque through the stent struts.Revascularization was performed on (b)(6) 2020, with angioplasty, stent implantation and aspiration thrombectomy.The event resolved on (b)(6) 2020.No additional information was provided.

Brand Name
XIENCE SIERRA
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9624121
Report Number2024168-2020-00869
Device Sequence Number13998070
Product Code NIQ
UDI-Device Identifier08717648227363
UDI-Public08717648227363
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/26/2020
Device Model Number1550325-28
Device Catalogue Number1550325-28
Device Lot Number9041941
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2020
Initial Report FDA Received Date01/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age73 YR
Patient Weight81